MathSciNet Relay Station
MathSciNet bibliographic data
MR1678035 (2000d:37002) 37A15 (22D40 37C85 37D20)
Lind, Douglas; Schmidt, Klaus Homoclinic points of algebraic ${\bf Z}\sp d$-actions. J. Amer. Math. Soc. 12 (1999), no. 4, 953–980.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement